- Apr 27 1:33 PMI have a question. I was called back in 3 days after I went in for my monthly take out. The nurse called me for a "callback".. Actually she was calling me in and as soon as she was done with me she sent me back to see my counselor. I asked if there was a problem and she said "my levels are to high".. What is she meaning in levels?? It was from my urine screen.. I am really concerned with this. The doc said it could be that I am taking TAGAMENT and that is an enhancer.
I had my physcial done 2 weeks ago and when I was talking to my doc he said that there was concern that I was abusing my meds..(Hello all my bottles were sealed) - so he then said that is no concern but that now they are worried about Hepatitis. Anyway I have been at 130 mgs for 9 months before that I was at 120mgs. I am confortable at 130 now I am at 125mgs. My couns, is new and she said my "levels" have come back high for the last 6 months. I have been through 3 couns in the last year. My counselers before her NEVER mentioned anything about this. Even the doc said it was a lil high but nothing for him be concerned with. So I am like "what the hell is the deal"..
What are they meaning in levels??????
- Next post in topic >>